# SDR FCPR20110007

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: General aviation
- Aircraft: N904KS
- Make and model: Beech C90
- Aircraft serial: LJ1997
- Aircraft time: 200 hours, 199 cycles
- Engine: Pwa PT6A135A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Loose
- Location: Zone 700
- Part time: 200 hours, 199 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING, WHEN GEAR SELECTED DOWN, 3 GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  SHORTLY AFTER, LT DOWN AND LOCKED LIGHT EXTINGUISHED.  PILOT WENT AROUND AND EMERGENCY EQUIPMENT DISPATCHED TO THE RUNWAY.  ACFT LANDED WITHOUT INCIDENT.  UPON INSP, LT GEAR DOWNLOCK SWITCH FOUND TO HAVE NOT BEEN SAFTIED.  JAM NUT CAME LOOSE AND DOWNLOCK SWITCH BACKED OUT IN ITS HOUSING.
